RATIONAL SYSTEMS OF DIFFERENCE EQUATIONS

Full Article - PDF

Published: 2015-07-03

Page: 247-260


SALEEM Al-ASHHAB *

Department of Mathematics, Al al-Bayt University, P.O.Box 130040, Mafraq, Jordan

OMAR HASAN

Department of Mathematics, Al al-Bayt University, P.O.Box 130040, Mafraq, Jordan

*Author to whom correspondence should be addressed.


Abstract

In this paper we introduce some systems of dierence equations. We obtain the general form of the system. We study the limit properties of the sequence upon this knowledge.

Keywords: Difference equations, Stirling numbers, incomplete Gamma function


How to Cite

Al-ASHHAB, S., & HASAN, O. (2015). RATIONAL SYSTEMS OF DIFFERENCE EQUATIONS. Asian Journal of Mathematics and Computer Research, 5(4), 247–260. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/214

Downloads

Download data is not yet available.